Alert archive / Texas / Freeze Warnings in 2011

Freeze Warning 8, NWS Brownsville, TX

November 27, 2011Brooks County, Jim Hogg County, Kenedy County, Texas

NWS Brownsville, TX issued this freeze warning at Nov 27, 2011, 2:18 PM CST for Brooks County, Jim Hogg County, Kenedy County, Texas. It took effect at Nov 28, 2011, 1:00 AM CST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 27, 2011, 2:18 PM CST (20:18 UTC)
In effect from
Nov 28, 2011, 1:00 AM CST
Expired
Nov 28, 2011, 8:00 AM CST
In force
7 hr
Issued by
NWS Brownsville, TX

Counties Brooks County, TX, Jim Hogg County, TX, Kenedy County, TX

The radar

The Corpus Christi radar (KCRP), 110 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 8.3 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2011-11-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2011-11-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -107 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1719 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
-107 m²/s²
0-3 km storm-relative helicity
-3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

801 
WWUS74 KBRO 272018 AAA
NPWBRO

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
218 PM CST SUN NOV 27 2011

...STRONG WINDS ALONG THE COAST TODAY...FREEZING TEMPERATURES
ACROSS THE NORTHERN COUNTIES TONIGHT...

.A TIGHT PRESSURE GRADIENT REMAINS IN PLACE AND WILL CONTINUE TO
PRODUCE STRONG NORTH NORTHWEST WINDS ALONG THE COAST FOR THE REST
OF THE AFTERNOON. DIMINISHING WINDS AND CLEAR SKIES WILL ALLOW
TEMPERATURES TO PLUMMET TONIGHT...AND SOME AREAS OVER THE BRUSH
COUNTRY AND KENEDY COUNTY WILL SEE OVERNIGHT TEMPERATURES AT OR
BELOW THE FREEZING MARK FOR SEVERAL HOURS. AREAS OF
ZAPATA...NORTHERN STARR ND NORTHERN HIDALGO COUNTIES MAY ALSO SEE
FREEZING TEMPERATURES FRO AN HOUR RIGHT AROUND SUNRISE TOMORROW.

TXZ248-272130-
/O.CAN.KBRO.FZ.A.0007.111128T0600Z-111128T1400Z/
ZAPATA-
INCLUDING THE CITY OF...ZAPATA
218 PM CST SUN NOV 27 2011

...FREEZE WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE
FREEZE WATCH FOR ZAPATA COUNTY. 

TEMPERATURES ARE NOT EXPECTED TO FALL BELOW 32 DEGREES FOR MORE
THAN AN HOUR ACROSS ZAPATA COUNTY. THUS THIS PORTION OF THE FREEZE
WATCH IS CANCELLED.

$$

TXZ251-280300-
/O.UPG.KBRO.FZ.A.0007.111128T0600Z-111128T1400Z/
/O.NEW.KBRO.FZ.W.0008.111128T0700Z-111128T1400Z/
/O.CON.KBRO.WI.Y.0032.000000T0000Z-111127T2100Z/
KENEDY-
INCLUDING THE CITY OF...SARITA
218 PM CST SUN NOV 27 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...
...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CST MONDAY FOR
KENEDY COUNTY. A WIND ADVISORY REMAINS IN EFFECT THROUGH SUNSET.
THE FREEZE WATCH IS NO LONGER IN EFFECT.

* WINDS...GUSTY NORTH NORTHWEST WINDS OF 30 TO 40 MPH WILL
  DIMINISH THROUGH THE EVENING.

* IMPACT...DRIVING MAY BECOME DIFFICULT FOR MOTORISTS... 
  ESPECIALLY THOSE OPERATING HIGH PROFILE VEHICLES. OBJECTS SUCH 
  AS LAWN FURNITURE...GARBAGE CANS OR ANY OTHER LIGHT AND LOOSE 
  OBJECTS CAN BE BLOWN AROUND BY THE STRONG WINDS. 

* TEMPERATURES...WILL DECREASE TO 32 DEGREES OR BELOW FOR 2 TO
  4HOURS FROM AROUND 3 AM TO 7 AM EARLY MONDAY MORNING. MINIMUM
  TEMPERATURES WILL DECREASE TO BETWEEN 30 AND 32 DEGREES WITH
  SOME OPEN RANGE LAND POSSIBLY RECORDING TEMPERATURES BELOW 30
  DEGREES JUST BEFORE SUNRISE MONDAY.

* IMPACTS...FREEZING TEMPERATURES WILL AFFECT TENDER PLANTS AND 
  VEGETATION. PETS AND CATTLE SHOULD HAVE ADEQUATE SHELTER AND 
  EXPOSED PIPES WILL NEED TO BE COVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE EXPECTED TO FALL
TO BETWEEN 28 AND 32 DEGREES FOR 2 OR MORE HOURS OVER A
WIDESPREAD AREA.

RESIDENTS SHOULD COVER OR MOVE INDOORS ANY COLD SENSITIVE
PLANTS...AND BRING PETS INDOORS THIS EVENING.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
30 TO 39 MPH AND OR FREQUENT GUSTS WILL RANGE BETWEEN 40 AND
57 MPH.

&&

$$

TXZ249-250-280300-
/O.UPG.KBRO.FZ.A.0007.111128T0600Z-111128T1400Z/
/O.NEW.KBRO.FZ.W.0008.111128T0700Z-111128T1400Z/
JIM HOGG-BROOKS-
INCLUDING THE CITIES OF...HEBBRONVILLE...FALFURRIAS
218 PM CST SUN NOV 27 2011

...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A FREEZE
WARNING FOR JIM HOGG AND BROOKS COUNTIES...WHICH IS IN EFFECT
FROM 1 AM TO 8 AM CST MONDAY. THE FREEZE WATCH IS NO LONGER IN
EFFECT.

* IMPACTS...FREEZING TEMPERATURES WILL AFFECT TENDER PLANTS AND  
VEGETATION. PETS AND CATTLE SHOULD HAVE ADEQUATE SHELTER AND  
EXPOSED PIPES WILL NEED TO BE COVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE EXPECTED TO FALL
TO BETWEEN 28 AND 32 DEGREES FOR 2 OR MORE HOURS OVER A
WIDESPREAD AREA.

RESIDENTS SHOULD COVER OR MOVE INDOORS ANY COLD SENSITIVE
PLANTS...AND BRING PETS INDOORS THIS EVENING.

&&

$$

TXZ256-257-272130-
/O.CON.KBRO.WI.Y.0032.000000T0000Z-111127T2100Z/
COASTAL WILLACY-COASTAL CAMERON-
INCLUDING THE CITIES OF...PORT MANSFIELD...PORT ISABEL...
SOUTH PADRE ISLAND...LAGUNA HEIGHTS...LAGUNA VISTA
218 PM CST SUN NOV 27 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

* WINDS...GUSTY NORTH NORTHWEST WINDS 30 TO 40 MPH THEN 
  DIMINISHING THROUGH THE EVENING. 

* TIMING...NOW THROUGH SUNSET.

* IMPACT...DRIVING MAY BECOME DIFFICULT FOR MOTORISTS... 
  ESPECIALLY THOSE OPERATING HIGH PROFILE VEHICLES. OBJECTS SUCH 
  AS LAWN FURNITURE...GARBAGE CANS OR ANY OTHER LIGHT AND LOOSE 
  OBJECTS CAN BE BLOWN AROUND BY THE STRONG WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
30 TO 39 MPH AND OR FREQUENT GUSTS WILL RANGE BETWEEN 40 AND
57 MPH.

&&

$$
2 follow-up statements
667 
WWUS74 KBRO 280420 AAA
NPWBRO

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1020 PM CST SUN NOV 27 2011

...FREEZING TEMPERATURES ACROSS THE NORTHERN COUNTIES TONIGHT...

.DIMINISHING WINDS AND CLEAR SKIES WILL ALLOW TEMPERATURES TO
PLUMMET OVERNIGHT...AND SOME AREAS OVER THE BRUSH COUNTRY AND
KENEDY COUNTY WILL EXPERIENCE TEMPERATURES AT OR BELOW THE
FREEZING MARK FOR SEVERAL HOURS. VERY RURAL AND ISOLATED AREAS 
OF ZAPATA...NORTHERN STARR AND NORTHERN HIDALGO COUNTIES MAY 
ALSO EXPERIENCE FREEZING TEMPERATURES FOR AN HOUR RIGHT AROUND
SUNRISE TOMORROW.

TXZ249>251-281230-
/O.CON.KBRO.FZ.W.0008.111128T0700Z-111128T1400Z/
JIM HOGG-BROOKS-KENEDY-
INCLUDING THE CITIES OF...HEBBRONVILLE...FALFURRIAS...SARITA
1020 PM CST SUN NOV 27 2011

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST MONDAY...

* TEMPERATURES...WILL DECREASE TO 32 DEGREES OR BELOW FOR 2 TO 
  4 HOURS FROM AROUND 3 AM TO 7 AM EARLY MONDAY MORNING. MINIMUM 
  TEMPERATURES WILL DECREASE TO BETWEEN 30 AND 32 DEGREES WITH 
  SOME OPEN RANGE LAND POSSIBLY RECORDING TEMPERATURES BELOW 30 
  DEGREES JUST BEFORE SUNRISE MONDAY. 

* IMPACTS...FREEZING TEMPERATURES WILL AFFECT TENDER PLANTS AND 
  VEGETATION. PETS AND CATTLE SHOULD HAVE ADEQUATE SHELTER AND 
  EXPOSED PIPES WILL NEED TO BE COVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE EXPECTED TO 
FALL TO BETWEEN 28 AND 32 DEGREES FOR 2 OR MORE HOURS OVER A
WIDESPREAD AREA.

RESIDENTS SHOULD COVER OR MOVE INDOORS ANY COLD SENSITIVE
PLANTS...AND BRING PETS INDOORS THIS EVENING.

&&

$$
737 
WWUS74 KBRO 281012 AAA
NPWBRO

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
412 AM CST MON NOV 28 2011

...FREEZING TEMPERATURES POSSIBLE ACROSS THE NORTHERN COUNTIES...

.DIMINISHING WINDS AND CLEAR SKIES WILL ALLOW TEMPERATURES TO
PLUMMET...AND SOME AREAS OVER THE BRUSH COUNTRY AND KENEDY COUNTY
WILL EXPERIENCE TEMPERATURES AT OR BELOW THE FREEZING MARK FOR
SEVERAL HOURS. VERY RURAL AND ISOLATED AREAS OF ZAPATA...NORTHERN
STARR AND NORTHERN HIDALGO COUNTIES MAY ALSO EXPERIENCE FREEZING
TEMPERATURES FOR AN HOUR RIGHT AROUND SUNRISE THIS MORNING.

TXZ249>251-281400-
/O.CON.KBRO.FZ.W.0008.000000T0000Z-111128T1400Z/
JIM HOGG-BROOKS-KENEDY-
INCLUDING THE CITIES OF...HEBBRONVILLE...FALFURRIAS...SARITA
412 AM CST MON NOV 28 2011

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING...

* TEMPERATURES...WILL DECREASE TO 32 DEGREES OR BELOW FOR 2 TO 4
  HOURS FROM AROUND 3 AM TO 7 AM EARLY THIS MORNING. MINIMUM
  TEMPERATURES WILL DECREASE TO BETWEEN 30 AND 32 DEGREES WITH
  SOME OPEN RANGE LAND POSSIBLY RECORDING TEMPERATURES BELOW 30
  DEGREES JUST BEFORE SUNRISE TODAY.

* IMPACTS...FREEZING TEMPERATURES WILL AFFECT TENDER PLANTS AND 
  VEGETATION. PETS AND CATTLE SHOULD HAVE ADEQUATE SHELTER AND 
  EXPOSED PIPES WILL NEED TO BE COVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE EXPECTED TO FALL
TO BETWEEN 28 AND 32 DEGREES FOR 2 OR MORE HOURS OVER A WIDESPREAD
AREA.

RESIDENTS SHOULD COVER OR MOVE INDOORS ANY COLD SENSITIVE PLANTS...
AND BRING PETS INDOORS. 

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this freeze warning went out at Nov 27, 1:52 PM CST, 26 minutes earlier.

Area forecast discussion, Nov 27, 1:52 PM CST, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
152 PM CST SUN NOV 27 2011

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...HIGH PRESSURE WILL
SIT OVER THE REGION TODAY RESULTING IN COOLER AND DRIER CONDITIONS
FOR THE SHORT TERM. BREEZY NORTHWEST WINDS WILL PREVAIL THROUGH
THIS AFTERNOON AND WILL DECREASE QUICKLY THIS EVENING AND
OVERNIGHT. OVERNIGHT LOWS WILL BE THE COLDEST THE REGION HAS SEEN
THIS SEASON WITH 30S INLAND AND LOWER 40S ALONG THE COAST. A
FREEZE WATCH IS IN EFFECT FOR THE NORTHERN FOUR COUNTIES OF THE
CWA TONIGHT. TEMPERATURES WILL REBOUND ON MONDAY WITH AFTERNOON
HIGHS REACHING THE 70S.

.LONG TERM /TUESDAY THROUGH SUNDAY/...THE LARGE MID LEVEL LOW OVER
THE TENNESSEE RIVER VALLEY WILL EJECT OUT TO THE NORTHEAST ON
TUESDAY. THE ECMWF AND THE GFS ARE IN FAIRLY GOOD AGREEMENT AND
BOTH INDICATE THAT ANOTHER MID LEVEL SHORT WAVE WILL DIVE
SOUTHEAST ACROSS THE DESERT SW TUESDAY AND WEDNESDAY. THIS FEATURE
WILL SEND ANOTHER COLD FRONT INTO THE RIO GRANDE VALLEY LATE
TUESDAY AND EARLY WEDNESDAY. BY LATE WEDNESDAY ANOTHER STRONG MID
LEVEL TROUGH OVER THE PACIFIC NORTHWEST DIVES SOUTH ALONG THE
ROCKIES. A CUT OFF LOW THEN FORMS OVER SOUTHERN CALIFORNIA ON
THURSDAY. THE LOW THEN MOVES ACROSS NORTHERN MEXICO AND DESSERT
SOUTHWEST LATE THURSDAY THROUGH SUNDAY. THIS WILL MAINTAIN AN
UNSETTLED COOL WEATHER PATTERN WITH WINDS BACKING NORTHEAST TO
EAST KEEPING CLOUDS AND A CHANCE OF SHOWERS IN THE FORECAST FOR
THE END OF THE WEEK AND INTO THE WEEKEND.

THE SERIES OF MID LEVEL TROUGHS/CLOSED LOWS WILL MAINTAIN THE FAIRLY
COOL AND DRY AIRMASS OVER DEEP SOUTH TEXAS. TEMPERATURES TUESDAY
THROUGH THURSDAY ARE EXPECTED TO BE NEAR OR A LITTLE BELOW CLIMO FOR
FOR THIS TIME OF YEAR. DRY CONDITIONS WILL CONTINUE THROUGH LATE
WEEK AS MOISTURE REMAINS FAIRLY LIMITED. DEEP LAYER MOISTURE SLOWLY
BEGINS TO INCREASE BY THE WEEKEND AS THE MID LEVEL LOW FROM NW
MEXICO APPROACHES DEEP SOUTH TEXAS. PRECIPITABLE WATER VALUES WILL
BE INCREASING ON THURSDAY INTO FRIDAY. PRECIPITABLE WATER VALUES ON
FRIDAY WILL BE APPROACHING AN INCH AND NEAR 1.50 BY SUNDAY. RAIN
CHANCES WILL BE INCREASING LATER IN THE WEEK WITH 20 POPS ON
THURSDAY AND 30 POPS FRIDAY THROUGH THE WEEKEND.

&&

.MARINE /TONIGHT THROUGH MONDAY NIGHT/...HIGH PRESSURE OVER THE
REGION IS MAINTAINING A TIGHT PRESSURE GRADIENT FOR THE LOWER
TEXAS COASTAL WATERS RESULTING IN STRONG AND GUSTY WINDS. A GALE
WARNING FOR THE GULF WILL CONTINUE THROUGH 3 PM DUE TO FREQUENT
GALE FORCE GUSTS. WINDS AND SEAS WILL START TO DECREASE AND
IMPROVE THIS EVENING THROUGH MONDAY.

TUESDAY THROUGH THURSDAY...A LIGHT TO MODERATE PRESSURE GRADIENT
OVER THE MARINE AREA WILL RESULT IN LOW WINDS AND SEAS THROUGH
THURSDAY. DO NOT ANTICIPATE ANY SCA CONDITIONS DURING THE PERIOD.

&&

.FIRE WEATHER...DEW POINTS IN THE TEENS AND TWENTIES...VERY LOW
RELATIVE HUMIDITY VALUES COMBINED WITH STRONG NORTHWEST WINDS AT
20 FEET THIS AFTERNOON WILL MAINTAIN A RED FLAG WARNING FOR ALL
AREAS UNTIL 6 PM.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  43  69  52  76 /   0   0   0  10
BROWNSVILLE          40  71  45  78 /   0   0   0  10
HARLINGEN            35  73  43  78 /   0   0   0  10
MCALLEN              34  76  44  79 /   0   0   0  10
RIO GRANDE CITY      34  74  45  79 /   0   0   0  10
SOUTH PADRE ISLAND   53  68  56  75 /   0   0   0  10

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...FREEZE WATCH FROM MIDNIGHT CST TONIGHT THROUGH MONDAY MORNING
     FOR TXZ248>251.

     RED FLAG WARNING UNTIL 6 PM CST THIS EVENING FOR TXZ248>257.

     WIND ADVISORY UNTIL 3 PM CST THIS AFTERNOON FOR TXZ251-256-257.

GM...SMALL CRAFT ADVISORY FOR WINDS UNTIL 6 PM CST THIS EVENING FOR
     GMZ130-132-135.

     SMALL CRAFT ADVISORY UNTIL 6 AM CST MONDAY FOR GMZ150-155-170-
     175.

     GALE WARNING UNTIL 3 PM CST THIS AFTERNOON FOR GMZ150-155-170-
     175.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE

58/63
Hazardous weather outlook, Nov 27, 4:44 AM CST, 9 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
444 AM CST SUN NOV 27 2011

TXZ252>255-281045-
STARR-HIDALGO-INLAND WILLACY-INLAND CAMERON-
444 AM CST SUN NOV 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ130-132-135-150-155-170-175-281045-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
444 AM CST SUN NOV 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE
LAGUNA MADRE.

.DAY ONE...TODAY AND TONIGHT.

GALE WARNINGS FOR STRONG NORTH NORTHWEST WINDS ON THE LAGUNA
MADRE AND ON THE GULF. HIGH SEAS ON THE GULF. SMALL CRAFT
ADVISORIES WILL REPLACE GALE WARNINGS LATER TODAY AS WINDS
DECREASE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SMALL CRAFT ADVISORY CONDITIONS ON THE GULF MAY PERSIST INTO A
PORTION OF MONDAY.

A COLD FRONT TUESDAY MAY RESULT IN SMALL CRAFT ADVISORY
CONDITIONS. ANOTHER COLD FRONT FRIDAY WILL PRODUCE STRONG
NORTHEAST WINDS AND SMALL CRAFT ADVISORY CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

TXZ251-256-257-281045-
KENEDY-COASTAL WILLACY-COASTAL CAMERON-
444 AM CST SUN NOV 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

WIND ADVISORY MID MORNING TO MID AFTERNOON.

HIGH RISK OF RIP CURRENTS FOR AREA BEACHES.

FREEZE WATCH FOR KENEDY COUNTY TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

FREEZING TEMPERATURES FOR KENEDY COUNTY THROUGH DAWN MONDAY.

ELEVATED RISK OF RIP CURRENTS MONDAY...THEN ELEVATED RISK OFF AND
ON FOR THE REMAINDER OF THE OUTLOOK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

TXZ248>250-281045-
ZAPATA-JIM HOGG-BROOKS-
444 AM CST SUN NOV 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

FREEZE WATCH TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 27, 2:48 AM CSTSmall Craft AdvisoryBRO25 hr
Nov 27, 4:09 AM CSTWind AdvisoryBROKenedy11 hr

Nearby

Freeze Warnings in Texas, 2011Every freeze warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.